Liver Dysfunction

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What can cause red hives to appear on the body after drinking alcohol?

Query: Hello doctor, I am a male aged 24 years with an overall healthy history. However, I have noticed in the recent past, a bunch of red hives on (swollen red coloured ,not-painful) different parts of the body (knees, legs, cheek, arms) appearing after drinking beer or wine. This happened now twice in ...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello. I welcome you to icliniq. I am sorry but the picture you uploaded seems little bit taken far away, not giving me full description of what it is. Yes you should get your liver function tests this will help us to detect any subtle damage to the liver. In chronic drinkers small blood vessel en...  Read Full »

Can you please interpret my medical report.

Query: Hi doctor,I am suffering from dullness and tiredness all the time. Also, I have anxiety and irritation. My current medication includes Lodoz 2.5 and Cilaheart 5, VALZ 40. My medical report shows some abnormalities. Please suggest.  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I feel sorry for the dullness and tiredness you feel. It is really troublesome for a patient at this early age.  Read Full »

What are SGOT and SGPT?

Query: Hi doctor, I have tested for SGPT and SGOT. The result indicates that I have SGPT 214 and SGOT 197. Now what shall I do? Please suggest me.  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com.  Read Full »

Why is my urine yellow?

Query: Hi doctor, My urine is yellow in color for the last two months. One week back, I had blood test, urinalysis and LFTs. All the reports were normal. What is the reason for the yellow color of my urine?  Read Full »


Dr. Sugandh Garg

Diabetologist, General Medicine Physician, Internal Medicine Physician, Toxicologist

Answer: Hello, Welcome to icliniq.com. High colored urine can be because of various reasons. Drinking less water in the hot weather can also cause high colored urine. Are you taking any medication? Is there any burning sensation or itching in the area? Please get ultrasound of whole abdomen speci...  Read Full »

Why do I have pale stools and bloated stomach?

Query: Hi doctor,I am a 28 year old male. I am suffering from fatigue, loss of appetite, nausea, pale stools and upper abdominal bloating. I am addicted to Benadryl for the past one and a half years to get sleep. I stopped taking it over last three days.  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. Your symptoms can be due to many conditions, but my first suspicion is liver problem. Apart from liver problem it can be due to, Anemia. Vitamin deficiency. Indigestion leading to malabsorption. Problems in pancreas and gut. I would recommend tests called liver function t...  Read Full »

What causes a rise in liver enzymes?

Query: Hello doctor, Today I took blood test and found out that triglycerides, aspartate transaminase and alanine aminotransferase are high. One week back, I had taken Liv.52 DS, triphala and bael. Shall I continue them? Or should take any other medicine? I have attached my medical reports. Kindly check th...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. According to your reports (attachments removed to protect patient identity), your triglyceride levels are absolutely normal. Yes, your liver enzymes are raised which requires evaluation of the cause. Most common causes of such liver derangements are alcohol, ...  Read Full »

Why does alcohol make me itch?

Query: Hi doctor, Whenever I drink alcohol, I am getting itchy in my scalp, face and behind the ears. What could the reason? Please explain.  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Itching and flushing may occur with alcohol consumption as an allergic reaction or if there is any deficiency of the enzyme, which destroys alcohol metabolite (Acetaldehyde). Liver diseases may also lead to these symptoms if you are an alcohol consumer for a long time....  Read Full »

Can EDS cause spider veins?

Query: Hi doctor, I am a 32 year old female, who weighs 150 lbs and 5.9 feet tall. I have been experiencing a burning, stinging, or intensely sharp pain in different areas of my body, which always seems to be coming from a vein or artery on my neck where carotid is, in the leg, foot, arm, and temple. I ha...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. People suffering from EDS (Ehlers-Danlos syndrome) tend to develop neuropathy like symptoms, that is tingling sensations. This could be a result of neuropathy or just somatic in nature. Important here is that, if all your parameters and blood work, ultrasound are within ...  Read Full »

Why do I get right-sided chest pains when I sleep on my side?

Query: Hello doctor, I used to have right-sided chest pains, only when I sleep on my side. But since today, I feel a constant pain in my chest. Why am I having constant chest pain? Should I be worried?  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. Thanks for posting your query. Right-sided chest pain could be due to a muscle catch, pleurisy, gastritis, lung infection, stones in the gallbladder, and liver problem. I need more information on the pain, Since how long it is paining? How is the pain? Is it burning, pri...  Read Full »

I have increased ALT, AST and GGT. What does it indicate?

Query: Hi doctor, I am a 28 year old male. Recently I went through LFT tests. It was found that I have increased ALT 147, AST 59 and GGT 80. What I have to do now? I am non-alcoholic. Please guide.  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for your query on icliniq.com. Increased ALT (alanine transaminase), AST (aspartate aminotransferase) and GGT (gamma-glutamyl transferase) indicates liver injury or gallbladder injury. I would suggest you to carry out ultrasound examination of abdomen to rule ou...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.